# SDR AU960143

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Screwjack
- Condition: Out Of Adjust
- Location: Flap Sys
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING FLAP NO3 SCREW JACK DRIVE CHAINS SLACK - RH WING FLAP NO3SCREW JACK INCORRECTLY RIGGED
